# SDR SWIA202158276

- Difficulty date: April 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 314 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED AT FS 314.00     (C-CHECK RO 5/20/2021)    REPLACED STRINGER 21R PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, REO 670-53-21-2014 REV --, DATED 2021-04-23 & DRAWING SH670-31360 REV -NC.  SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
